# SDR CA000331012

- Difficulty date: March 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Hughes 269C1
- Aircraft time: 1,907 hours
- Engine: Lyc AIO360A2A
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Control Rod
- Part number: 269A9942
- Condition: Worn
- Location: Seat
- Part time: 2,377 hours
- Component: Seat, Schler, 269A9942
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CONTROL ROD WORN ON REAR SEAT INSTALLATION.  REPLACED CONTROL ROD P/N 269A9942.
